Jump to content

3 months free from K


[...]

Recommended Posts

Three months have passed and I thought it would be good to write something...

 

I almost had no problems while tapering down because I went pretty slowly, and thought that I maybe won't have any SXs. Several days after completed the taper, withdrawal hit me pretty hard for the next 2 weeks.

Then I was feeling completely OK for next 3 or 4 weeks :smitten: when the symptoms returned. Not that hard, but it feels like I'm on a roller coaster ride since then. Some days I'm almost completely normal, other days symptoms are bothering me almost the whole day.

 

My main symptoms are changing:

 

- some days it's just feeling of head pressure (headache on a few occasions).

- sometimes it's the burning of the skin (arms, upper torso, head sometimes).

- some days it's like the combination of fatigue, slight nausea, something is tightening me, etc (hard to define but I just don't feel well and cannot function normally).

- i don't really have anxiety (or at least very rarely).

 

Like everyone, I just hope all of this is normal...  :-\

Link to comment
Share on other sites

That is very normal for where you are at, in fact you are better off than many others at your stage.  Not having to deal with horrible anxiety and depression is a good thing (don't want to jinx you). I want to congratulate you for being 3 months benzo free.  I know that you will continue to improve, perhaps in leaps and bounds, as time goes by.

 

I hope others who are just starting their journey or in the midst of it will take note that although never symptom free, slow tapers usually set people on the easiest and often quickest paths to full healing.

Link to comment
Share on other sites

Congratulations on being benzo free!  :yippee:

 

I'm sure it's a welcome relief to get this behind you, way to go!  :thumbsup:

Link to comment
Share on other sites

Congrats on being benzo free!

 

http://i1132.photobucket.com/albums/m575/maxmoo/Funny%20Pics/Greeting%20Cards/Happy%20Birthday%20and%20Good%20Job/small_1839605.jpg

Link to comment
Share on other sites

Congrats to u!!!  You'll have some ups and downs, but YOU ARE OFF THE DRUG... :yippee:  You will just keep going forward and will reach the freedom of total healing.  My thoughts are with you.  Be proud of your accomplishment.  Always, Pattylu :thumbsup:
Link to comment
Share on other sites

Thank you for the support!!

 

The only good thing about all this suffering is learning how to accept thinks, and getting stronger.  :sick: I hope that my next celebration in several months will be better, and I hope someone will find these posts reassuring... like I did reading some of yours!

Link to comment
Share on other sites

Congratulations!

 

I see you were on K before. Did you experience w/d getting off those times?

 

I NEVER want to do this again. There must've been a compelling reason you got on K each time. I hope you continue to heal and to not need to go there again.

Link to comment
Share on other sites

First time my psychiatric put me on because of panic disorder. I was experiencing withdrawal symptoms for about a month after stopping the medication.  :D

 

Second time, stress caused panic attacks to return, so my doctor put me on again for the same period of time. However, this second time, withdrawal symptoms were so much intense and they were bothering me for about six months or so... Unfortunately, at that time I didn't realize that those symptoms were related to discontinuation of this medication.  :-\

 

This time, I also started the medication for the same reason and now I'm realizing that it's the reason of most of my problems.  :-\

 

Has any of you taken this medication on several attempts and noticed difference in withdrawal symptoms each time?

Link to comment
Share on other sites

I think I have been on and off Clonazepam about 3 or 4 times before without much trouble.  This last time, I had reached the highest point (1.5mg) and I have had a terrible time with withdrawal.  I'm almost 3 months out myself right now.  This has really been an eye opening situation for me and I will never go back onthis drug or any other benzo drugs for the rest of my life.  Scary, scary stuff!
Link to comment
Share on other sites

×
×
  • Create New...